# SDR SWAA2024121872762

- Difficulty date: November 30, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 50,478 hours, 30,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PHOTOLUMINESCENT STRIP PASSENGER CABIN (10EA) 2024-747887<[01] REPLACED PHOTOLUMINESCENT STRIP PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802.;[02] REPLACED PHOTOLUMINESCENT STRIP PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802.
